Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem about fractional integrals


Author: Nicolaas du Plessis
Journal: Proc. Amer. Math. Soc. 3 (1952), 892-898
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1952-0051909-2
MathSciNet review: 0051909
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Salem and A. Zygmund, Capacity of sets and Fourier series, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 23-41. MR 0015537 (7:434h)
  • [2] O. Frostman, Potential d'équilibre et capacité des ensembles, Meddelande från Lunds Univ. Mat. Sem. vol. 3 (1935).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0051909-2
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society